# SDR DXTA2025072404327

- Difficulty date: July 21, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0337
- Aircraft time: 2,732 hours, 1,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS NOT WORKING IN ARMED POSITION FOR THE FIRST FLIGHT IN THE MORNING, IF YOU START THE APU AND CHARGE THEM FOR 30 MINUTES THEN THEY WORK. SAME THING HAPPENED THE FOLLOWING MORNING. THIS AFTERNOON WE SHUT DOWN THE AIRCRAFT FOR TWO HOURS AND THEY WOULD NOT HOLD A CHARGE FOR TWO HOURS. REMOVED AND REPLACED THE NR 1, 2, 3, AND 4 BATTERY PACKS IAW AMM 33-50-06, OPS CHECK GOOD.
